Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dark spots on face. Home remedy did not help. Suggestions

i m facing problems of dark spots which is going to increase day by day and my face looking very bad
specially around my eyes and lips its too dark .
i used so many home remedies and consult with dermatologist but nothing good for me
in october 2013 i m going to marriage so please help me,i am also loosing my face shine
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having perioral and periorbital melanosis. There are many causes.. Genetic, internal diseases, endocrinal,anaemia, vitamin B12 deficiency, malignancy and many other..investigation should be done to find out particular cause. Treat the precipitating disease, apply kojic acid and vitamin C containing cream,take vitamin C 500 mg thrice aday,nicotinic acid 250 mg thrice a day, glutathion containg tablet and vitamin E.. Avoid stress, anxiety. Take good sleep. Take healthy food... I hope you will be improved. If there is genetic cause, there may be little or no improvement. Take it easy.. Ok
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor